# SDR LR7A2010090900026

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 57,517 hours, 27,059 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK FOUND CRACK ON PRESSURE SEAL PANEL AFT OF CARGO DOOR HINGE FS 1038, LBL 5-26, WL 271.5.  REPLACED PRESSURE PANEL IAW LOCKHEED SMP583 CHAP 51-10 PAGE 3 PARA G (DWG 339776).
